# SDR 96ZZZM749

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- Engine: Lyc ALF502R5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 77390010
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO ORD ON FLT 572 AT CRUISE POWER, NR 4 ENGINE DECELERATED BY ITSELF AND FLAMED OUT.  ORD MAINTENANCE FOUND FCU SHAFT SHEARED.  REPLACED FCU.  (M)
